EconPapers    
Economics at your fingertips  
 

GMM Estimation of a Stochastic Volatility Model with Realized Volatility: A Monte Carlo Study

Pierre Chausse and Dinghai Xu

No 1203, Working Papers from University of Waterloo, Department of Economics

Abstract: This paper investigates alternative generalized method of moments (GMM) estimation procedures of a stochastic volatility model with realized volatility measures. The extended model can accommodate a more general correlation structure. General closed form moment conditions are derived to examine the model properties and to evaluate the performance of various GMM estimation procedures under Monte Carlo environment, including standard GMM, principal component GMM, robust GMM and regularized GMM. An application to five company stocks and one stock index is also provided for an empirical demonstration.

JEL-codes: G17 G32 C58 C01 (search for similar items in EconPapers)
Pages: 39 pages
Date: 2012-05, Revised 2012-05
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://economics.uwaterloo.ca/sites/economics.uwat ... c/12-003%20PC_DX.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 403 Forbidden

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wat:wpaper:1203

Access Statistics for this paper

More papers in Working Papers from University of Waterloo, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sherri Anne Arsenault ().

 
Page updated 2020-11-26
Handle: RePEc:wat:wpaper:1203